# SDR DHL9871503C

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Stretched
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE INTAKE COWL HAS SKIN STRETCHED BETWEEN FASTENERS AT LOWER T/E POSITION.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 54-30-3, 10 X 3.5.  N/R 6009
